Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 336, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 20, 2011, 1:21 AM CDT for Clay County, Clinton County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2011, 1:21 AM CDT (06:21 UTC)
- Expired
- Aug 20, 2011, 1:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, MO, Clinton County, MO
The radar
The Pleasant Hill radar (KEAX), 67 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -345 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
244
WUUS53 KEAX 200621
SVREAX
MOC047-049-200645-
/O.NEW.KEAX.SV.W.0336.110820T0621Z-110820T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 AM CDT SAT AUG 20 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN CLINTON COUNTY IN NORTHWEST MISSOURI...
* UNTIL 145 AM CDT
* AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SHORT LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM TRIMBLE TO SMITHVILLE TO
LAKE WAUKOMIS...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LIBERTY...KEARNEY...HOLT...MOSBY AND PRATHERSVILLE.
AT 1250 AM...LOCAL EMERGENCY MANAGEMENT REPORTED STRAIGHT LINE WIND
DAMAGE IN LEAVENWORTH.
AT 110 AM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A E61.00 MPH
WIND GUST IN KANSAS CITY INTL ARPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3952 9430 3942 9427 3927 9427 3921 9460
3947 9460
TIME...MOT...LOC 0621Z 257DEG 22KT 3946 9455 3937 9453
3925 9455
WIND...HAIL 60MPH 1.00IN
$$
MJ2 follow-up statements
230
WWUS53 KEAX 200638
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
138 AM CDT SAT AUG 20 2011
MOC047-049-200645-
/O.CON.KEAX.SV.W.0336.000000T0000Z-110820T0645Z/
CLAY MO-CLINTON MO-
138 AM CDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CLINTON AND CENTRAL CLAY COUNTIES UNTIL 145 AM CDT...
AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF HOLT TO KEARNEY TO LIBERTY...MOVING EAST AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
KEARNEY...HOLT...MOSBY AND PRATHERSVILLE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 18 AND 36.
I-435 LOOP FROM MILE MARKERS 43 TO 47.
AT 110 AM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A E61.00 MPH
WIND GUST IN KANSAS CITY INTL ARPT.
LAT...LON 3926 9455 3948 9457 3950 9444 3952 9430
3942 9427 3927 9427
TIME...MOT...LOC 0638Z 257DEG 22KT 3948 9442 3939 9440
3927 9442
WIND...HAIL 60MPH <.75IN
$$
MJ781
WWUS53 KEAX 200646
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
146 AM CDT SAT AUG 20 2011
MOC047-049-200657-
/O.EXP.KEAX.SV.W.0336.000000T0000Z-110820T0645Z/
CLAY MO-CLINTON MO-
146 AM CDT SAT AUG 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLINTON AND
CENTRAL CLAY COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 3926 9455 3948 9457 3950 9444 3952 9430
3942 9427 3927 9427
TIME...MOT...LOC 0638Z 257DEG 22KT 3948 9442 3939 9440
3927 9442
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 12:27 AM CDT, 54 minutes earlier.
Area forecast discussion, Aug 20, 12:27 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1227 AM CDT SAT AUG 20 2011
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
HAVE ISSUED A FLASH FLOOD WATCH THROUGH MID SATURDAY MORNING FOR
NW/WEST CENTRAL MO AND ADJACENT EASTERN KS. DUE TO THE WIDESPREAD
HEAVY RAINS LAST NIGHT MUCH OF THIS AREA IS NEARLY SATURATED WITH
ONE HOUR FLASH FLOOD GUIDANCE VALUES THREE QUARTERS OF AN INCH OR
LESS. A LARGE AND EXPANDING MCS OVER NORTHERN AND CENTRAL KS IS
EXPECTED TO MERGE WITH THE CONVECTION OVER NORTHWEST MO OVERNIGHT.
PROGS ARE FORECASTING THE LOW LEVEL JET TO VEER AND FEED MOISTURE
INTO THE BACKSIDE OF THE MCS BY THE TIME IT REACHES THE CWA. THIS
WOULD PROMOTE REPEAT CONVECTION AND ENHANCE THE THREAT OF HEAVY
RAINS. ONE HALF TO ONE INCH OF RAIN IS LIKELY WITH LOCALIZED AMOUNTS
UP TO 2 INCHES POSSIBLE WITHIN THE FLASH FLOOD WATCH.
MJ
&&
.PREV DISCUSSION...
SUBTROPICAL MOISTURE FEED CONTINUES TO STREAM FROM THE DESERT
SOUTHWEST INTO THE CENTRAL PLAINS THIS AFTERNOON. FURTHER EAST
ACROSS FAR EASTERN KANSAS AND NORTHWEST MISSOURI...SFC RIDGING
COUPLED WITH LARGE SCALE SUBSIDENCE HAS RESULTED IN MOSTLY SUNNY
SKIES ACROSS THE AREA THIS AFTERNOON. HOWEVER...THIS MAY BE SHORT
LIVED AS ATTENTION TURNS TO THE CENTRAL PLAINS TONIGHT. A STALLED
FRONTAL BOUNDARY EXTENDING FROM PORTIONS OF CENTRAL MISSOURI WESTWARD
TO EASTERN COLORADO WILL SERVE AS A FOCUS FOR THUNDERSTORM INITIATION
LATER THIS AFTERNOON AND EVENING ACROSS WESTERN KANSAS. THIS ACTIVITY
SHOULD INCREASE IN COVERAGE TONIGHT AS THE NOCTURNAL LLJ STRENGTHENS
ACROSS CENTRAL KANSAS. GIVEN THE EXPECTED STEERING FLOW AND PROGGED
CORFIDI VECTORS...EXPECT A THUNDERSTORM COMPLEX TO PROPAGATE EASTWARD
INTO EASTERN KANSAS/WESTERN MISSOURI LATE TONIGHT INTO THE EARLY
MORNING HOURS. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...SUFFICIENT INSTABILITY AND SHEAR MAY BE PRESENT FOR
A STRONG WIND GUST THREAT.
A WEAKENING THUNDERSTORM COMPLEX SHOULD PERSIST THROUGH THE MORNING
HOURS ACROSS PORTIONS OF NORTHERN INTO CENTRAL MISSOURI. DURING THE
DAY SATURDAY...SECONDARY VORT MAX ROTATING AROUND THE PARENT
NEGATIVE HEIGHT ANOMALY ACROSS HUDSON BAY WILL SEND A COLD FRONT
SOUTHWARD INTO THE FORECAST AREA. ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY ALONG AND
AHEAD OF THE FRONTAL BOUNDARY. SHOULD SUFFICIENT DESTABILIZATION
TAKE PLACE...ADEQUATE VERTICAL WIND SHEAR SHOULD BE IN PLACE FOR
ORGANIZED STORM MODES AND ASSOCIATED SEVERE WEATHER THREATS DURING
THE AFTERNOON HOURS...MAINLY LARGE HAIL AND DAMAGING WINDS.
GIVEN THE RECENT HEAVY RAINFALL EXPERIENCED OVERNIGHT...ADDITIONAL
RAINFALL WILL LEAD TO POTENTIAL FLASH FLOODING ISSUES...ESPECIALLY
GIVEN PW VALUES AT OR ABOVE 2 INCHES THROUGH SATURDAY. THUNDERSTORM
ACTIVITY SHOULD EXIT THE AREA BY SATURDAY NIGHT WITH DRIER WEATHER
EXPECTED FOR SUNDAY.
DEROCHE
MEDIUM RANGE (MONDAY THROUGH FRIDAY)...
NORTHWEST FLOW CONTINUES TO USHER IN SHORTWAVES EARLY IN THE COMING
WORK WEEK. HIGHLY AMPLIFIED UPPER LOW OVER HUDSON BAY AND RIDGE OVER
WESTERN US WILL DOMINATE THE PATTERN THROUGH THE WEEK. WEAKENING
FLOW ALOFT BY MID TO LATE WEEK WILL LEAD TO DRIER CONDITIONS AS THE
SHORTWAVES RIDE FURTHER NORTH. THE ECMWF POSITIONING OF THE UPPER
RIDGE SEEMS TOO FAR EAST SO BELIEVE THE GFS SOLUTION BY THURSDAY IS
MORE REALISTIC. THIS COULD MEAN TEMPERATURES COOL DOWN BY END OF THE
WEEK BUT A LITTLE EARLY TO TELL IF RIDGE AXIS WILL STAY WEST AS
ADVERTISED BY THE GFS. ADOLPHSON
&&
.AVIATION...
FOR 06Z TAFS...FOCUS IS ON THE SHOWER AND THUNDERSTORM ACTIVITY THAT
IS IMPACTING THE TAF SITES AND WILL PERSIST THROUGH THE OVERNIGHT
HOURS AND POSSIBLY INTO MID SATURDAY MORNING. MODELS CONTINUE TO
STRUGGLE IN GETTING A HANDLE ON THIS SYSTEM...SO CONFIDENCE WITH
REGARDS TO THE TIMING OF PRECIPITATION THROUGH THE PERIOD IS FAIRLY
LOW. BEST THUNDERSTORM ACTIVITY WILL BE DURING THE EARLY OVERNIGHT
HOURS AS THE LINE THAT ORIGINATED IN SOUTHEAST NEBRASKA CONTINUES TO
TRACK SOUTHWARD ACROSS THE TAF SITES AND THE ACTIVITY THAT DEVELOPED
OVER CENTRAL KANSAS CONTINUES TO PROGRESS EASTWARD TOWARD THE KS/MO
BORDER. SOME OF THESE THUNDERSTORMS COULD BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS. ONCE THE LINE OF THUNDERSTORMS OVER EASTERN
KANSAS MOVES PAST THE TAF SITES...SHOWERS WILL PERSIST WITH ISOLATED
THUNDERSTORM ACTIVITY. COULD SEE A BREAK IN THE PRECIPITATION BY
LATE MORNING/EARLY AFTERNOON BUT CANNOT RULE OUT THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS TO REDEVELOP DURING THE AFTERNOON/EARLY
EVENING HOURS. DUE TO THE UNCERTAINTY OF AFTERNOON PRECIP
CHANCES...HAVE KEPT THE PROB30 MENTION. WILL CONTINUE TO FINE-TUNE
WITH FUTURE UPDATES.
ACH
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ001>005-
011>014-020>022-028>030-037-038.
KS...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ025-
102>105.
&&Hazardous weather outlook, Aug 19, 7:02 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 702 PM CDT FRI AUG 19 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 702 PM CDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT INTO EARLY SATURDAY MORNING AS A THUNDERSTORM COMPLEX MOVES OUT OF NORTHERN AND CENTRAL KANSAS. THE SEVERE THREAT LOOKS TO BE MINIMAL AT THIS TIME...BUT IT APPEARS THAT THE STORMS MAY BE ABLE TO PRODUCE SMALL HAIL AND GUSTY WINDS WITH LOCALLY HEAVY RAIN. AREAS THAT HAVE THE GREATEST POTENTIAL TO RECEIVE STORMS ARE ALONG AND NORTH OF A LINE FROM CLINTON TO PRINCETON. LOCALLY HEAVY RAIN WITH THESE STORMS COULD RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL LIKELY BE ONGOING SATURDAY MORNING ACROSS PORTIONS OF THE OUTLOOK AREA. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON HOURS WITH AN ISOLATED STORM OR TWO POSSIBLY BECOMING SEVERE. DAMAGING WINDS AND LOCALLY HEAVY RAIN ARE POSSIBLE WITH THE STRONGER STORMS. IN ADDITION...MINOR FLOODING WILL BE POSSIBLE... ESPECIALLY FOR AREAS THAT RECEIVED HEAVY RAIN FROM THURSDAY AND FRIDAY NIGHTS STORMS. PERIODS OF SCATTERED THUNDERSTORMS ARE POSSIBLE FROM MONDAY THROUGH WEDNESDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER REMAINS LOW...HOWEVER SOME STORMS COULD PRODUCE BRIEF GUSTY WINDS AND SMALL HAIL ALONG WITH HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT. ANY REPORTS OF HEAVY RAINFALL WOULD BE APPRECIATED. MJ
In the hours before
Local storm report, Aug 20, 12:36 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL EASTON KS 39.35N 95.12W
08/20/2011 E4.25 INCH LEAVENWORTH KS PUBLIC
HAIL UP TO THE SIZE OF SOFTBALLS LASTED FOR APPROXIMATELY
10 MINUTES THEN DROPPED DOWN TO AROUND GOLFBALL SIZE.
WINDOWS BROKEN OUT OF A HOUSE.
&&
ACHLocal storm report, Aug 20, 12:41 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM HAIL LEAVENWORTH 39.32N 94.92W
08/20/2011 E4.50 INCH LEAVENWORTH KS TRAINED SPOTTER
CAR WINDOWS BROKEN OUT.
&&
ACHLocal storm report, Aug 20, 12:43 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1243 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM HAIL LEAVENWORTH 39.32N 94.92W
08/20/2011 E4.50 INCH LEAVENWORTH KS TRAINED SPOTTER
IN FORT LEAVENWORTH. CAR WINDOWS BROKEN OUT.
&&
ACHLocal storm report, Aug 20, 1:04 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG LEAVENWORTH 39.32N 94.92W
08/20/2011 LEAVENWORTH KS EMERGENCY MNGR
SEVERAL POWERLINES DOWN IN CITY. LARGE POWER OUTAGE
ACROSS THE CITY.
&&
ACHLocal storm report, Aug 20, 1:14 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
114 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND GST KANSAS CITY INTL ARPT 39.30N 94.72W
08/20/2011 E61.00 MPH PLATTE MO ASOS
KMCI ASOS MEASURED A 61 MPH GUST
&&
DPHLocal storm report, Aug 20, 1:15 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG N LEAVENWORTH 39.32N 94.92W
08/20/2011 LEAVENWORTH KS EMERGENCY MNGR
900 BLOCK OF 12TH ST LARGE TREE OVER ROAD. SEVERAL
REPORTS OF TREES AND POWERLINES DOWN ACROSS THE CITY.
&&
ACHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:35 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Buchanan, Caldwell, Clay, Clinton and 11 more | 9 hr |
| Aug 19, 11:34 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 41 min |
| Aug 20, 12:13 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 47 min |
| Aug 20, 12:45 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 45 min |
| Aug 20, 1:16 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 29 min |
| Aug 20, 1:31 AM CDT | Areal Flood Advisory | EAX | Clay, Platte | 5 hr |
| Aug 20, 1:46 AM CDT | Areal Flood Advisory | EAX | Jackson | 5 hr |
| Aug 20, 1:52 AM CDT | Special Weather Statement | EAX | Clay, Jackson, Platte | 38 min |
| Aug 20, 2:02 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more | 43 min |
| Aug 20, 2:27 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 48 min |
| Aug 20, 3:04 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette, Pettis and 2 more | 41 min |
| Aug 20, 3:33 AM CDT | Special Weather Statement | EAX | Henry, Johnson, Lafayette, Pettis | 57 min |
| Aug 20, 4:20 AM CDT | Special Weather Statement | EAX | Cooper | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.